# SDR C2XA04TY018

- Difficulty date: January 17, 2004
- Submitted: January 18, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 11,422 hours, 8,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530643401
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CENTER FLOORBEAM AT THE CARBON FIBER GALLEY FLOOR SUPPORT.  MAINTENANCE ACCOMPLISHED A BLEND OUT REPAIR IAW EMB MM 53-21-10 AND CPM 51-21-04/05/06, SRM 53-21-10, 51-40-02.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
